# SDR USAA2011090100014

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 95,702 hours, 18,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - L2 DOOR EMERGENCY EXIT LIGHT LENS BELOW 110V OUTLET MISSING.  MAINTENANCE INSTALLED L2 DOOR EMERGENCY EXIT LIGHT LENS AS REQUIRED.
